# SDR 2018FA0000458

- Difficulty date: May 22, 2018
- Submitted: October 30, 2018
- Operation: General aviation
- Aircraft: N757RK
- Make and model: Beech B200
- Aircraft serial: BB1278
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: R8639
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT SIDE PANEL LIGHT CIRCUIT BREAKER EMITTED SMOKE.  FOUND MECHANICAL PRODUCTS 4200-002-5 BREAKER AT FAULT.  AD 87-06-09 ADDRESSES THIS ISSUE.  THE DATE CODE OF THIS BREAKER R8639 AND A PAINT MARKED T ON THE BREAKER END IS NOT APPLICABLE TO THIS AD.
